# SDR AALA971319

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SEAT TRACK NR 3 STA 775. SPLICED IN NEW SEAT TRACK PER SRM 53-70-00.  TST:  71,127.03 HOURS.  CYCLES:  29,268.  (X)
